# SDR HNAA2023121900484

- Difficulty date: November 10, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 51,416 hours, 48,498 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E008160 FRAME 67 CRACKED AT 3RD FASTENER DOWN FROM LOWER CARGO DOOR SILL.  PERFORMED CUTOUT AS REQUIRED TO REMOVE DAMAGED SECTION OF FR 67 INBD OF CARGO DOOR CUTOUT LOWER SILL AND FABRICATED AND INSTALLED REPLACEMENT SECTION AND SPLICE CHANNEL IAW EMB-145 SRM 53-00-04 SECTION 4 AND FIGURE 201 AND EO1-53-23-0410
